# SDR SWIA2017100243812

- Difficulty date: September 9, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 34,757 hours, 21,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977-981
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BETWEEN BS 977 - 981, STRINGER 27 CHAFED.  PERFORMED CUT-OUT AND APPLIED DOUBLER IAW REO.
